Jump to content

Photo
Accutane

Light Headed During Accutane?

side effects

1 reply to this topic

#1 dearppl

dearppl

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 05-July 13

Posted 07 October 2013 - 12:28 PM

I'm on my third month of Accutane. Recently, I'm experiencing some lightheadedness. Not headache or anything, just feeling a little drowsey and light headed. I'm on 80mg right now. Is this pretty common? Should I drink more water? Thanks.



#2 Flaxen

Flaxen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 131
    Gallery Images: 1
    Likes: 34
About Me
  • Gender:Female
  • Joined: 25-November 12

Posted 07 October 2013 - 02:46 PM

Interesting question! I've been lightheaded recently too for no apparent reason... So I've just done a literature search for isotretinoin and presyncope (lightheadedness) and came up with nothing. So it seems a link hasn't been recognised, which doesn't necessarily mean there isn't one but probably does... Is there any other reason why you could be light headed? Do you think you are drinking enough water/any change in your intake? Are the episodes triggered by anything like standing for a long time, standing up too fast or an emotional stimulus? If it continues I'd recommend seeing a doctor, sorry I can't be more help.


Post (Ro)accutane Regimen:          

 

Morning

Cleanse: Olay Essentials Refreshing Face Wash

Exfoliate: Paula's Choice Skin Perfecting 2% BHA Liquid Exfoliant

Treat red marks: Superfacialist Vitamin C Glow Boost Serum

Moisturise: Simple Kind to Skin Protecting Moisture Cream SPF 30

Lips: Nivea Lip Care Sun Protect SPF 30

Makeup base: Estee Lauder Matte Perfecting Primer, Yves Saint Laurent Teint Touche Eclat - BR10, Clinique Blended Face Powder - Invisible

 

Evening

Cleanse: Olay Essentials Refreshing Face Wash, Original Source Mint and Tea Tree Shower Gel

Exfoliate: Paula's Choice Skin Perfecting 8% AHA Gel Exfoliant

Treat red marks: Differin (0.1% Adapalene)

Moisturise: Simple Kind to Skin Replenising Rich Moisturiser

Lips: Aquaphor Soothing Skin Balm

 

100% acne free and stubborn red marks disappearing!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users